# SDR V0XD20160207015

- Difficulty date: February 5, 2016
- Submitted: February 7, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N369CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10079
- Aircraft time: 31,637 hours, 22,935 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Part number: SH670391891
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WING TO FUSELAGE FAIRING SUPPORT STRUCTURE, LT BRACKET CRACKED FS 939.00.  R & R LT ANGLE, PN SH670-39189-1, IAW SRM 51-42-06, 51-45-00 & 51-25-16.
